# SDR TWRA96250

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM7265
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EVAC LIGHT FLOOR AT SEAT 25H BLINKS AND REMAINS OUT SEVERAL SECONDS.  RELAMPED, OPS CHECK OK PER MM 33-51-00 PG 501.  (M)
